MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 7 FR. PTFE INTRO KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS 7 FR. PTFE INTRO KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0601170
Medical Device Problem Codes Defective Component (2292); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.Four introducer dilators and three introducer sheaths were returned for evaluation.All four dilator tips were observed to have damage, with one of the corresponding sheath tips having similar damage to that noted to its dilator tip.The investigation is confirmed for the reported introducer damage, specifically due to dilator tip damage.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 0601170 port & catheter, implanted, subcutaneous, intravascular allegedly kinked.This report was received from a single source.Of the one event, did involve patient with no reported patient injury.The patients age, weight and gender were not provided.

Brand Name
7 FR. PTFE INTRO KIT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532868
Report Number3006260740-2019-01072
Device Sequence Number11082161
Product Code DYB
UDI-Device Identifier00801741038327
UDI-Public(01)00801741038327
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601170
Device Catalogue Number0601170
Device Lot NumberREAV1055
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1